Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 2, Pages 399-404
http://dx.doi.org/10.1155/S0161171292000528

Surface water waves due to an oscillatory wavemaker in the presence of surface tension

1Physical and Earth Sciences Division, Indian Statistical Institute, 203, B.T. Road, Calcutta 700035, USA
2Calcutta Mathematical Society, 92, A.P.C. Road, Calcutta 700009, India

Received 28 March 1990

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. N. Mandal and S. Banerjea, “Surface water waves due to an oscillatory wavemaker in the presence of surface tension,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 399-404, 1992. doi:10.1155/S0161171292000528